[Hypersensitive reaction after application of heparin with activation heparin induced trombocytopenia in initiation of intermittent haemodialysis].
Аннотация
Our report describes the case of patient with hypersensitive reaction regularly arising early after initiation of haemodialysis. This characteristic reaction with pletoric face coloration, bronchospasm, increase of blood pressure, anxiety and decrease of blood oxygen saturation at the consequence and central cyanosis was regularly present without dependence on type of dialysis membrane, drug premedication or prophylactic flushing haemodialysis system by isotonic natrium chloride solution. Low platelet value and trouble-free haemodialysis realized without heparin showed real cause of patients problem. Resolution of this state was regional citrate anticoagulation during intermitent haemodialysis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.